Follow
Share

My dear mother is trying hard to quit smoking, and the doctor prescribed Chantix. This is the FIRST TIME that she's found something that is giving her success, but the vomiting side effect has her wanting to stop this medication. In fact, she HAS stopped it, and although her doctor has prescribed other medications that might minimize the vomiting, nothing has worked! Has anyone found a medication that will relieve this problem, so that my mom can continue to experience the benefits of Chantix?

This question has been closed for answers. Ask a New Question.
Find Care & Housing
She has had only partial success, and continues to smoke. The nausea and vomiting are preventing her from using the Chantix, and therefore, limiting her success with this medication. For me, this IS the point, and I'm wondering if anyone can provide specific information on how to prevent this side effect!
Helpful Answer (0)
Report

More to the point, how is your mother doing with her quit campaign?

When you say she has had some success, is that total or partial? I'm just wondering whether she's maybe continuing to smoke some, albeit less, and if that is making the nausea side effect worse.

But, if she has stopped smoking altogether, what about seeing if she can stay off the cigarettes with other kinds of support now?
Helpful Answer (0)
Report

This question has been closed for answers. Ask a New Question.